# SDR USAA2011091500001

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 61,037 hours, 41,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN AT ROW 11/12, LEFT SIDE, KEEPS FALLING DOWN.  MAINTENANCE REPAIRED EMERGENCY EXIT SIGN AS NEEDED.  OPS CHECKS GOOD.
